MAUDE Adverse Event Report: SALTER LABS SALTER LABS; NASAL CANNULA (ADULT) SALTER STYLE WITHOUT SUPPLY TUBE

SALTER LABS SALTER LABS; NASAL CANNULA (ADULT) SALTER STYLE WITHOUT SUPPLY TUBE
Model Number 1606B
Medical Device Problem Code Chemical Problem (2893)
Health Effect - Clinical Code Caustic/Chemical Burns (2549)
Type of Reportable Event Malfunction
Event or Problem Description
A strong chemical smell was noted after opening the packaging, the patient used the cannula and received chemical burns to their nose (sores in the nose) after use.There was no report of medical intervention; no information provided concerning the patient's outcome.
 
Additional Manufacturer Narrative
The product involved in the report is not available to be returned for evaluation.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 24 dec 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.

Brand Name
SALTER LABS
Common Device Name
NASAL CANNULA (ADULT) SALTER STYLE WITHOUT SUPPLY TUBE
Manufacturer (Section D)
SALTER LABS
30 spur dr
el paso TX 79906
Manufacturer (Section G)
SALTER LABS DE MEXICO DE S.A. DE C.V.
blvd. independencia #2167
parque ind. las americas
horizonte sur. cd. juarez, mx 32596
MX   32596
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key23891230
Report Number3004748541-2025-00141
Device Sequence Number4552319
Product Code CAT
UDI-Device Identifier00607411102004
UDI-Public(01)00607411102004
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1606B
Device Catalogue Number1606B
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Initial Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown